# SDR AALA202401190736

- Difficulty date: November 3, 2023
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 60,741 hours, 38,354 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bushing
- Condition: Migrated
- Location: Fork Fitting
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AVIONICS COMPARTMENT ELECTRONICS RACK 80VU LOWER LEFT HAND LATERAL FORKEND FITTING WORN AND BUSHING HAS MIGRATED BETWEEN FR 23 AND FR 24 AT +Y1292 / S32L. REPLACED LATERAL FORKEND FITTING PER EA 349283.
